Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/36194
Title: Periodic solutions of a generalized system of piecewise linear difference equations
Authors: Wirot Tikjha
Evelina Lapierre
Yongwimon Lenbury
Pibulsongkram Rajabhat University
Thailand Ministry of Education
Johnson and Wales University
Mahidol University
Keywords: Mathematics
Issue Date: 12-Dec-2015
Citation: Advances in Difference Equations. Vol.2015, No.1 (2015)
Abstract: © 2015, Tikjha et al. In this article we consider the global behavior of the following system of piecewise linear difference equations: (Formula presented.) where b is any positive real number and the initial condition (Formula presented.) is an element of <sup>R2</sup>. By mathematical induction and direct computations we show that the solution to the system is eventually one of two particular prime period 3 solutions or the unique equilibrium solution.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84938888412&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/36194
ISSN: 16871847
16871839
Appears in Collections:Scopus 2011-2015

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.